MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; Computer, diagnostic, programmable

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ AMPLIFIER; Computer, diagnostic, programmable
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One workmate¿ claris¿ display plus amplifier was received for analysis.The returned workmate claris amplifier was powered on and successful communication was established with the test standard workmate claris computer.However, after a short period of time, the communication dropped, and an error ¿amplifier disconnected¿ message was received on the live screen of the workmate claris system indicating that the communication between the workmate claris system and the amplifier terminated unexpectedly.It was verified the network adaptor on the single board computer (sbc) was non-functional.The sbc was temporarily replaced with a known-good unit and functionality was restored as communication was established.Based on the information provided to abbott and the investigation performed, the reported event was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During an atrial flutter procedure there were communication issues with the workmate claris amplifier, resulting in a delay.The workmate claris system was powered on and off four times to resolve the issue.There were no adverse consequences to the patient.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19630631
Report Number2184149-2024-00108
Device Sequence Number17915527
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public(01)05415067001696(10)9033904
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number9033904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown